MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR ACCESSORY SET PU VALVES; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH EXCOR ACCESSORY SET PU VALVES; VENTRICULAR ASSIST DEVICE
Model Number T00L-002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The excor accessory set pu valves, lot number 00120199 has been used during the implantation on (b)(6) 2023.We have reviewed the production records of the excor accessory set pu valves, lot number 00120199.This product was produced according to our specification.Product were not available for evaluation.The de-airing tubing is not glued to the stop cock, it is slid on with a tight fit.Ifu 1000721x18 rev 15 (page 102) clearly indicates never to pull on the de-airing tube, when removing the de-airing needle.Since no product were returned, we are unable to determined the exact casue for the recorded complaint.
 
Event or Problem Description
The site contacted clinical affairs to report that the surgeon attempting to de-air the blood pump when the stopcock at the end of the priming tube became dislodged from the tubing.As a result, air was entrained in the blood pump.While the de-airing process was ultimately completed.

Brand Name
EXCOR ACCESSORY SET PU VALVES
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
dudley rajapaksa
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639706
MDR Report Key16229759
Report Number3004582654-2023-00003
Device Sequence Number12130899
Product Code DSQ
UDI-Device Identifier04260090040553
UDI-Public04260090040553
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberT00L-002
Device Catalogue NumberT00L-002
Device Lot Number00120199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 MO
Patient SexFemale
Patient Weight9 KG